Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

D&C done, heavy bleeding. Taking trenaxa, pregnant again. Safe to do another abortion?

Hi, I have gone through D&C 0n 29th May 2012 and my periods were regular after that. I got my periods on 2nd July after D&C on 29th May. After that i got my on 28th July. I had heavy bleeding during this mensuration cycle and I had to take trenaxa 500mg tablet ftwice for 3 days.Now the issue is that I am pregnent again. I have missed my periods this month. I am not mentally prepared for another child now. Would it be safe to go for another abortion? Please help.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

Definitely repeated abortions are not good to your health.
But if you are not having any alternative better to plan early so that D&C can be avoided.
You first consult gynecologist and undergo ultrasound to find out the gestational age.
If it is intrauterine pregnancy and your gestational age is below 8 weeks you can go for medical termination of pregnancy.

Take care.

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor